# SDR SCNA95121

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  REMOVED AND REPLACED BATTERIES IN COCKPIT EMERGENCY LIGHT AND UNIT TESTED GOOD PER MM 33-50-01.
